| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and was unable to duplicate the reported issue.Physio replaced the device's battery contact pcb assembly as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly shut down.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified but could not duplicate the reported issue.Stryker replaced the device's power pcb assembly to resolve the reported issue.Additionally, the internal/external battery pin connectors were cleaned.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The power pcba was scrapped by the fsr and therefore was not returned to stryker redmond for further evaluation.
Event or Problem Description